Complex Ginzburg-Landau type equations with nonlinear Laplacian

Shingo Takeuchi, Hidekazu Asakawa, Tomomi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)315-332
JournalNonlinear Partial Differential Equations and Their Applications
Volume20
Publication statusPublished - 2004 Mar 1

Cite this

Complex Ginzburg-Landau type equations with nonlinear Laplacian. / Takeuchi, Shingo; Asakawa, Hidekazu; Yokota, Tomomi.

In: Nonlinear Partial Differential Equations and Their Applications, Vol. 20, 01.03.2004, p. 315-332.

Research output: Contribution to journalArticle

@article{b72f09733d2749cd98591b6a3800c03b,
title = "Complex Ginzburg-Landau type equations with nonlinear Laplacian",
author = "Shingo Takeuchi and Hidekazu Asakawa and Tomomi Yokota",
year = "2004",
month = "3",
day = "1",
language = "English",
volume = "20",
pages = "315--332",
journal = "Nonlinear Partial Differential Equations and Their Applications",

}

TY - JOUR

T1 - Complex Ginzburg-Landau type equations with nonlinear Laplacian

AU - Takeuchi, Shingo

AU - Asakawa, Hidekazu

AU - Yokota, Tomomi

PY - 2004/3/1

Y1 - 2004/3/1

M3 - Article

VL - 20

SP - 315

EP - 332

JO - Nonlinear Partial Differential Equations and Their Applications

JF - Nonlinear Partial Differential Equations and Their Applications

ER -